# SDR CALA2024062400087

- Difficulty date: June 20, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 63,843 hours, 27,730 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY154222
- Condition: Faulted
- Location: Thrust Reversers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REVERSER FAULT DISPLAYED ON UPPER ECAM SCREEN. - ENG 2 ENG 2 REVERSER FAULT ON ARRIVAL ENG NO 2 REV FAULTED BOTH CH A AND CH B ON REV LVDT /HC/EEC2 FIN . IF NEEDED ACTUATOR M&E NUMBER IS 31-7832-9-0002. *DM* AVIATAR CONFIRMS FAULT "REV LVDT CHB / HC / EEC2" REPORTED BY EIU2 FADEC DURING CRUISE FLIGHT. REF TSM 78-30-00-810-840-B. #2 ENG THRUST REV DEATIVATED PER MEL 7830N.  COMPLIED WITH MEL.  (FAILURE OF THE THRUST REVERSER ACTUATOR LVDT (CHANNEL B) ON ENGINE 2) ADDING LVDT-THRUST REV UPPER R ACTUATOR (4003KS) (PN 31-7832-9-0001) IF NEEDED.  RIGHT REVERSER INOP.
